MathSciNet Relay Station
MathSciNet bibliographic data
MR2460268 35Q53 (35B35 37K45)
Lin, Zhiwu; Liu, Yue Stability of peakons for the Degasperis-Procesi equation. Comm. Pure Appl. Math. 62 (2009), no. 1, 125–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement